Dimension of the solution set for fractional differential inclusions (JNCA) |
 |
Volume 14
|
Number 2
|
pp. 319-329
|
|
|
Dimension of the solution set for fractional differential inclusions |
R. P. Agarwal, B. Ahmad, A. Alsaedi and N. Shahzad |
|
|
|
|
Key words |
Mathematices Subject Classification |
Cauchy problem, fractional
differential inclusions, nonlocal conditions, topological dimension, fixed point theorems |
34A12, 34A40 |
|
|
|
|
|
|
|
|
|
|
|
|
|
|
Copyright© 2013 Yokohama Publishers |
|
For Editor |
|
For Authors |
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|